Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 18/1/2020
SIETES contiene 92881 citas

 
 
 1 a 20 de 65 siguiente >>
Presentar resultados
Seleccionar todas
1.Enlace a cita original Cita con resumen
Moore N, Duret S, Grolleau A, Lassalle R, Barbet V, Duong M, Thurin N, Droz-Perroteau C, Gulmez SE. Previous drug exposure in patients hospitalised for acute liver injury: a case-population study in the French National Healthcare Data System. Drug Saf 2019;42:abril. [Ref.ID 103083]
2. Cita con resumen
3. Cita con resumen
Anónimo. Prescribing information sources for healthcare professionals. Drug Ther Bull 2016;54:129-32. [Ref.ID 100943]
4.Enlace a cita original
Chughlay MF, Kramer N, Spearman CW, Werfalli M, Cohen K. N-acetylcysteine for non-paracetamol drug-induced liver injury: a systematic review. Br J Clin Pharmacol 2016;81:1021-9. [Ref.ID 100375]
5. Cita con resumen
Anónimo. Nintedanib: avoid in hepatic function disorder. WHO Drug Information 2016;30:47. [Ref.ID 100124]
6. Cita con resumen
Gulmez SE, Larrey D, Pageux G-P, Bernuau J, Bissoli F, Horsmans Y, Thorburn D, McCormick PA, Stricker B, Toussi M, Lignot-Maleyran S, Micon S, Hamoud F, Lassalle R, Jové J, Blin P, Moore N. Liver transplant associated with paracetamol overdose: results from the seven-country SALT study. Br J Clin Pharmacol 2015;80:599-606. [Ref.ID 99554]
7.Tiene citas relacionadas Cita con resumen
Dear JW, Antoine DJ, Park BK. Where are we now with paracetamol?. BMJ 2015;351:h3705. [Ref.ID 99251]
9. Cita con resumen
Anónimo. Témozolomide: insuffisances hépatiques mortelles. Prescrire 2014;34:266. [Ref.ID 97439]
10.Enlace a cita original
Lo Re III V, Haynes K, Goldberg D, Forde KA, Carbonari DM, Leidl KBF, Henessy S, Reddy KR, Pawloski PA, Daniel GW, Cheetham TC, Iyer A, Coughlin KO, Toh S, Boudreau DM, SElvam N, Cooper WO, Selvan MS, Van Wormer JJ, Avigan MI, Houstoun M, Zornberg GL, Racoosin JA, Shoaibi A. Validity of diagnostic codes to identify cases of severe acute liver injury in the U. S. Food and Drug Administration's Mini-Sentinel Distributed Database. Pharmacoepidemiol Drug Saf 2013;22:861-72. [Ref.ID 95992]
11.Tiene citas relacionadas Cita con resumen
Anónimo. Response from Teijin Pharma Limited. Signal 2013:6. [Ref.ID 95128]
12.Tiene citas relacionadas Cita con resumen
Hill R. Febuxostat and hepatic failure. Signal 2013:5. [Ref.ID 95127]
13. Cita con resumen
Hawton K, Bergen H, Simkin S, Dodd S, Pocock P, Bernal W, Gunnell D, Kapur N. Long term effect of reduced pack sizes of paracetamol on poisoning deaths and liver transplant activity in England and Wales: interrupted time series analyses. BMJ 2013;346:15. [Ref.ID 94950]
14. Cita con resumen
Gulmez SE, Larrey D, Pageaux GP, Lignot S, Lassalle R, Jové J, Gatta A, McCormick PA, Metselaar HJ, Monteiro E, Thorburn D, Bernal W, Zouboulis-Vafiadis I, de Vries C, Perez-Gutthann S, Sturkenboom M, Bénichou J, Montastruc J-L, Horsmans Y, Salvo F, Hamoud F, Micon S, Droz-Perroteau C, Blin P, Moore N. Transplantation for acute liver failure in patients exposed to NSAIDs or paracetamol (acetaminophen). The Multinational Case-Population SALT Study. Drug Saf 2013;36:135. [Ref.ID 94864]
15. Cita con resumen
Anónimo. Tofacitinib (Xeljanz) for rheumatoid arthritis. Med Lett Drugs Ther 2013;55:1-3. [Ref.ID 94735]
16. Cita con resumen
Anónimo. Carfilzomib (Kyprolis) for multiple myeloma. Med Lett Drugs Ther 2012;54:103-4. [Ref.ID 94274]
17.Enlace a cita original
Licata A, Randazzo C, Morreale I, Butera G, D'Alessandro N, Craxì A. Fluoroquinolone-induced liver injury: three new cases and a review of the literature. Eur J Clin Pharmacol 2012;68:525-32. [Ref.ID 92818]
18. Cita con resumen
Reuben A, Koch DG, Lee WM. Drug-induced acute liver failure: results of a U.S. multicenter, prospective sstudy. Hepatology 2010;52:2065-76. [Ref.ID 90263]
19.Enlace a cita original
Morena S, Martínez G. Fármacos en insuficiencia renal y hepática. Boletín Farmacoterapéutico de Castilla-La Mancha 2011;12:1-8. [Ref.ID 90142]
20.Enlace a cita original
Shah AD, Wood DM, Dargan PI. Understanding lactic acidosis in paracetamol (acetaminophen) poisoning. Br J Clin Pharmacol 2011;71:20-8. [Ref.ID 89964]
Seleccionar todas
 
 1 a 20 de 65 siguiente >>